# SDR SWAA2024020838235

- Difficulty date: January 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN; WING CENTER SECTION; CABLE INTERCOSTAL O/B ATTACH ANGLE IS CRACKED AT BS 685+8; RBL 24; WL 203 (MARKED)<[01] REMOVED AND REPLACED ANGLE LOCATED ON MID CABIN; WING CENTER SECTION; AT BS 685+8; RBL 24; WL 203 PART RECEIVED CUSTOMER RO NO: 955232-SWA LOT#1550392 IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG: 273A9111 REV: A;[02] VERIFIED CORRECTION ACTION 1 AND MEASUREMENT TABLE
